MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT DUOFIX TAP SZ8 HI OFF; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT DUOFIX TAP SZ8 HI OFF; HIP FEMORAL STEM/SLEEVE
Catalog Number 157012150
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Pain (1994)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain.It was also reported that the patient had hip fracture in may of this year and now suffering a terrible infected right hip joint.The surgeon removed all depuy components, reamed the femoral canal, irrigated the wound with copious amounts of antibiotic saline solution and implanted approximately 12 cc of antibiotic beads.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: patient was revised to address pain.It was also reported that the patient had hip fracture in may of this year and now suffering a terrible infected right hip joint.The surgeon removed all depuy components, reamed the femoral canal, irrigated the wound with copious amounts of antibiotic saline solution and implanted approximately 12cc of antibiotic beads.

Brand Name
SUMMIT DUOFIX TAP SZ8 HI OFF
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6804116
Report Number1818910-2017-23080
Device Sequence Number16574984
Product Code LPH
UDI-Device Identifier10603295060192
UDI-Public10603295060192
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157012150
Device Lot NumberC53382
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight64